# SDR DHL2007801525

- Difficulty date: November 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 40
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT REPAIR AT FUSELAGE 40 LONGERON 28L PER INSTRUCTIONS REQUIREMENTS OF SRM 53-2-1 CLASS II TYPE REPAIR.   PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 13 SHEET 3,5.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-20D.  FABRICATED REPAIR DOUBLER IAW SRM 53-2-0 FIG 13 SHEET 3,5. SRM 53-2-0 FIG 13 SHEET 5, TR NR 53-169 DATED 09-20-03, SRM 53-3-3 FIG 1 ITEM "C".  CLEANED, TREATED AND PRIMED AREA AND REPAIR DOUBLER IAW SRM 51-1-8B. INSTALLED REPAIR DOUBLER IAW SRM 53-2-0 FIG.13 SHEET 3,5, SRM 53-2-0 FIG. 13 SHEET 5 TR NR 53-169, SRM 51-1-11, SRM 51-3-0 SRM 51-1-20D, SRM 51-3-1.  THIS IS A CLASS I TYPE REPAIR IAW SRM 51-1-0A FIG 1 TR NR 51-144 MAR 2007, INITIAL INSP AT 4000, REPETITIVE AT 4000, REPLACEMENT N/A, NEXT INSPECTION AT 36570.
